# SDR DALA2025050603468

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,726 hours, 3,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4, RACK TOOTH #1 AND #2 HAS EVIDENCE OF CORROSION AFT PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT. COMPLIED WITH ERA 622578-14AD REV A AND PRI 622578-14AD REV O MATCHES. (LP# 0940739)
